Top answers from doctors based on your search:
Disclaimer

can i take nyquil with gabapentin

A 21-year-old female asked:
Dr. Panagiota Korenis
12 years experience Psychiatry
It's ok.: Only take as recommended and nothing more. You should expect that tomorrow you will have excess daytime drowsiness.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 36-year-old female asked:
Dr. Usama Sabzwari
18 years experience Psychiatry
Med combo: You need to be careful about being overly sedated ( drowsy, unable to drive or operate heavy machinery etc)... Especially with a neurontin / Benadryl ... Read More
2
2 thanks
A 21-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Possible: Although most people would not get noticeable drowsiness from 100 mg, the tolerance varies greatly among people. Nyquil will add to the drowsiness. ... Read More
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Likely: If not used to the combination. May discuss with the prescriber
A 27-year-old female asked:
Dr. Gregg Friedman
A Verified Doctor answered
A US doctor answered Learn more
See a Psychiatrist: See a psychiatrist.
1
1 thank
A 43-year-old male asked:
Dr. Anatoly Belilovsky
34 years experience Pediatrics
Really bad idea.: The effects on mood and thinking can be severe and unpredictable.
1
1 thank
A 40-year-old male asked:
Dr. Oscar Novick
57 years experience Pediatrics
Drugs: Since airborne contains vitamin b and c it can be taken with gabapentin.
A 40-year-old male asked:
Dr. Patrick Tapia
12 years experience Psychiatry
Yes, separately: My main concern is the possibility that the magnesium that is an ingredient in the airborne could reduce the availability of the gabapentin. Some sou ... Read More
2
2 thanks
A 33-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Yes: Yes you can but be careful with this combination. Both can be sedating.
A 26-year-old female asked:
Dr. Marvin Ott
19 years experience Emergency Medicine
Yes: Gabapentin and amitryptaline taken together can cause increased dizziness and drowsiness, but most of the time, they are fine together. Hope this help ... Read More
1
1 thank
A 40-year-old male asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Anything you want: Anything you want.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month